# SDR USAA920071181

- Difficulty date: November 7, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 42,853 hours, 17,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5160102
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON FLOORBEAM, BS 327, RBL 24.75 - RBL 37.50, WL 208.  REPLACED FLOORBEAM, BS 327, RBL 24.75 - RBL 37.50, WL 208 IAW B757 SRM 51-40-02.
